| Catalog Number |
109806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/30/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4) - the dentist reported that he decided to remove the dental implant at the installation surgery, because it was drilled a little bit more than the desired.The implant was not replaced at the same surgery.